Couldn't find what you looking for?

TRY OUR SEARCH!

I have had my period for 9 days now and I have been bleeding where i have to change a super plus tampon every two hours or less. I have been on mirena for 5 months and now i am not getting a normal period. it just started this month, i'm losing a lot of blood but at the same time it looks like i only have light bleeding. has anyone else gone thru this? My doctor told me its normal, but i feel weird all the time.

Loading...

For the first few months, up to a whole first year, after you have Mirena inserted it's possible that your periods become a lot different than they were - hormones that Mirena releases can cause basically all kinds of changes to your period, from constant spotting to heavy bleeding. And even after this period that is considered normal to have such side effects, your periods are likely to stay irregular. For most women after the first year periods stop completely. So, you are just reacting to the hormones and now all you can do is to wait and see if things are going to get better - not the best option, I know.
Reply

Loading...